kidneyhealth

Why does the whole body joint swelling, pain, fatigue,after


The human body secretes sugar cortex under normal physiological condition every day, why does the whole body joint swelling, pain, fatigue, after hormone reduction?

The amount of glucocorticoid secreted daily under normal physiological conditions is equivalent to prednisone 5 mg.However, in the treatment of some kidney diseases, we need to add glucocorticoids that are significantly higher than physiological secretions to suppress the inflammatory response and repair the pathological damage of the kidney.

Why does the whole body joint swelling, pain, fatigue,after hormone reduction?

If the patient takes a large amount of hormones or takes them for a longer period of time, then it will significantly inhibit the hypothalamic - pituitary - adrenocortical axis, resulting in a decrease in the ability of the body to secrete glucocorticoids by itself. When we remove the exogenous hormone and the patient's own ability to secrete glucocorticoids does not fully recover, then there may be a hormonal withdrawal syndrome.

Clinically, hormonal withdrawal symptoms can be manifested as: after the reduction of hormones, patients developed symptoms of fatigue, lethargy, loss of appetite, nausea and vomiting, weight loss, myalgia, joint pain, fever, headache, low blood pressure, desquamate and other unwell symptoms. It varies from person to person.

Although it has long been clinically discovered and noticed that long-term use of hormones can cause adrenocortical insufficiency, there are preventive measures, such as letting patients take hormones at 7-8 pm in the morning, and carefully reducing them when hormones are removed. About 4 doses will slow down the rate of hormone reduction, 2 tablets will be more slowly, but there will still be some patients with hormonal withdrawal syndrome. Therefore, we also need to further study the mechanism and preventive measures of hormonal withdrawal syndrome.

The hypothalamic-pituitary-adrenocortical axis gradually recovers, and generally takes 9-12 months before and after.

If the patient had obvious hormonal withdrawal symptoms after the withdrawal of the hormone and the hypothalamus-pituitary-adrenal cortex axis did not recover as expected, we could reapply physiologically secreted glucocorticoids. Physiological maintenance was prednisone. 5 mg (prednisone 5 mg = methylprednisolone 4 mg) was tried after 3 months of maintenance. The amount of hormone is equivalent to prednisone 5mg. However, in the treatment of some kidney diseases, we need to add glucocorticoids that are significantly higher than physiological secretions to suppress the inflammatory response and repair the pathological damage of the kidney.

上一篇:How to prevent viral hepatitis during hemodialysis?
下一篇:What are the benefits of milk for kidney patients?

Related articles

  • What does sudden hematuria mean?
  • The timing of treatment determines the treatment effect of k
  • Is urinary protein leakage necessarily a kidney disease?
  • It may be this kidney disease that there are nocturia increa
  • Good recovery after transplantation, why is blood pressure s
  • Fitness exercises for Middle-aged and Old people
  • Side effects of hormones in patients with kidney disease
  • The side effects of common immunosuppressants after renal tr
  • What are the benefits of milk for kidney patients?
  • How to prevent viral hepatitis during hemodialysis?
  • Leave a Message


    • Name:
    • Age:
    • facebook:
    • Whatsapp:
    • Email:
    • Phone:
    • Country:
    • Gender:male
    • female
    • Illness:
     
    Copyrights © 2016 kidneytcm.org | All Rights Reserved